RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 172, Pages 128–139 (Mi tm2173)  

This article is cited in 9 scientific papers (total in 9 papers)

On imbedding generalized Nikol'skii–Besov spaces in Lorentz spaces

M. L. Gol'dman


Full text: PDF file (1099 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 172, 143–154

Bibliographic databases:
UDC: 517.51

Citation: M. L. Gol'dman, “On imbedding generalized Nikol'skii–Besov spaces in Lorentz spaces”, Investigations on the theory of functions of several real variables and approximation of functons, Collection of articles. Dedicated to the academician S. M. Nikol'skij on the occasion of his 80th birthday, Trudy Mat. Inst. Steklov., 172, 1985, 128–139; Proc. Steklov Inst. Math., 172 (1987), 143–154

Citation in format AMSBIB
\Bibitem{Gol85}
\by M.~L.~Gol'dman
\paper On imbedding generalized Nikol'skii--Besov spaces in Lorentz spaces
\inbook Investigations on the theory of functions of several real variables and approximation of functons
\bookinfo Collection of articles. Dedicated to the academician S.\,M.~Nikol'skij on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 172
\pages 128--139
\mathnet{http://mi.mathnet.ru/tm2173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810423}
\zmath{https://zbmath.org/?q=an:0586.46026|0635.46029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 172
\pages 143--154


Linking options:
  • http://mi.mathnet.ru/eng/tm2173
  • http://mi.mathnet.ru/eng/tm/v172/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaljabin G.A., Lizorkin P.I., “Spaces of Functions of Generalized Smoothness”, Mathematische Nachrichten, 133 (1987), 7–32  crossref  isi
    2. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Burenkov, M. L. Gol'dman, “Hardy-Type Inequalities for Moduli of Continuity”, Proc. Steklov Inst. Math., 227 (1999), 87–103  mathnet  mathscinet  zmath
    4. Koch H., Sickel W., “Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions”, Revista Matematica Iberoamericana, 18:3 (2002), 587–626  isi
    5. Besov K.O., “Eigenfunctions of some nonlinear nonlocal operators”, Differential Equations, 38:4 (2002), 510–519  mathnet  crossref  isi
    6. Besov O., Kalyabin G., “Spaces of differentiable functions”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 3–21  isi
    7. Farkas W., Leopold H.-G., “Characterisations of function spaces of generalised smoothness”, Annali Di Matematica Pura Ed Applicata, 185:1 (2006), 1–62  crossref  isi
    8. Caetano A.M., Leopold H.-G., “Local growth envelopes of Triebel-Lizorkin spaees of generalized smoothness”, J Fourier Anal Appl, 12:4 (2006), 427–445  crossref  isi
    9. W. Sickel, “Smoothness spaces related to Morrey spaces — a survey. II”, Eurasian Math. J., 4:1 (2013), 82–124  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:233
    Full text:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020